American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 78 of 78 found      Go to page: 1 2 3

[61] Carles Casacuberta and Georg Peschke. Localizing with respect to self-maps of the circle . Trans. Amer. Math. Soc. 339 (1993) 117-140. MR 1123451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Augusto Reynol Filho. Nilpotent spaces: some inequalities on nilpotency degrees . Proc. Amer. Math. Soc. 115 (1992) 501-512. MR 1093597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] A. K. Bousfield. On the $p$-adic completions of nonnilpotent spaces . Trans. Amer. Math. Soc. 331 (1992) 335-359. MR 1062866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Barry Jessup. New estimates for the collapse of the Milnor-Moore spectral sequence over a field . Proc. Amer. Math. Soc. 114 (1992) 1115-1117. MR 1093598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Jean-Pierre Meyer. Cosimplicial homotopies . Proc. Amer. Math. Soc. 108 (1990) 9-17. MR 976365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Norio Iwase. A continuous localization and completion . Trans. Amer. Math. Soc. 320 (1990) 77-90. MR 1031978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Juan M. Alonso. Fibrations that are cofibrations. II . Proc. Amer. Math. Soc. 105 (1989) 486-490. MR 977927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Jesper Michael Møller. Nilpotent spaces of sections . Trans. Amer. Math. Soc. 303 (1987) 733-741. MR 902794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Harold M. Hastings. An idempotent completion functor in homotopy theory . Trans. Amer. Math. Soc. 287 (1985) 387-402. MR 766226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] J. L. Noakes. Fibrations and homotopy type . Proc. Amer. Math. Soc. 90 (1984) 619-630. MR 733417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Nicholas J. Kuhn. Suspension spectra and homology equivalences . Trans. Amer. Math. Soc. 283 (1984) 303-313. MR 735424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Vidhyanath Rao. Nilpotency of homotopy pushouts . Proc. Amer. Math. Soc. 87 (1983) 335-341. MR 681844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Juan M. Alonso. Fibrations that are cofibrations . Proc. Amer. Math. Soc. 87 (1983) 749-753. MR 687656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Stephen J. Schiffman. A mod $p$ Whitehead theorem . Proc. Amer. Math. Soc. 82 (1981) 139-144. MR 603617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Sara Hurvitz. The genus of a map . Trans. Amer. Math. Soc. 264 (1981) 1-28. MR 597863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] J. Aguadé. How to recognize a localized sphere . Proc. Amer. Math. Soc. 78 (1980) 601-604. MR 556640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] J. P. May. Fibrewise localization and completion . Trans. Amer. Math. Soc. 258 (1980) 127-146. MR 554323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Timothy Lance. Local $H$-maps of classifying spaces . Trans. Amer. Math. Soc. 254 (1979) 195-215. MR 539915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 78 of 78 found      Go to page: 1 2 3